MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION EVOLUT PRO PLUS DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION EVOLUT PRO PLUS DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVPROP2329US
Medical Device Problem Codes Structural Problem (2506); Device Dislodged or Dislocated (2923); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.This is a system report.The section d information is for the primary device, which was in use with the following: product id: evproplus-26us, (b)(6), ubd: (b)(6) 2023, (b)(4) image review: the images and pictures received are not enough to review for the event reported.The mechanism of the bent inflow strut is not clear and with no video of the fluoroscopy it cannot be assessed nor any potential cause.Conclusion: the valve device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.Based on the image review, the reported bent strut cannot be confirmed.The procedural images provided did not capture the reported dislodgement.Potential factors that can influence dislodgement include tension applied on the delivery catheter system (dcs) during positioning, calcification levels and shape of the native anatomy.In this case it was reported that the valve dislodged as a result of a premature ventricular contraction (pvc).Dislodgement events do not typically indicate a failure to meet manufacturing specifications.Loading of the valve is a process in which the outcome is highly dependent on the operator experience and technique; the instructions for use (ifu) contains instructions to use the integrated loading bath which features a mirror to ensure that all bioprosthesis outflow struts are symmetrical and captured in the capsule during loading and to aid in accurate placement of the valve frame paddles during loading.The ifu instructs to visually and tactilely inspect the capsule for a misloaded bioprosthesis.There is no information to suggest a device quality d eficiency that may have caused or contributed to this event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during implant of this transcatheter bioprosthetic valve, into a patient with an existing medtronic surgical aortic valve, the transcatheter valve was deployed to 80%, and dislodged as a result of a premature ventricular contraction (pvc).The valve was recaptured in the ascending aorta about the surgical valve.Upon re-deployment, the camera angle was adjusted and reported a bent valve strut, at the inflow of the valve.The team elected to fully release the valve.The valve was post dilated using a 20 millimeter (mm) non-medtronic (true) balloon.The bent strut moved slightly, but did not fully resolve.There was no residual gradient or paravalvular leak (pvl) reported following the implant.The patient remained stable throughout.No adverse patient effects were reported.

Brand Name
EVOLUT PRO PLUS DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21979261
Report Number2025587-2025-03502
Device Sequence Number18415790
Product Code NPT
UDI-Device Identifier00763000207854
UDI-Public00763000207854
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2023
Device Model NumberD-EVPROP2329US
Device Catalogue NumberD-EVPROP2329US
Device Lot Number0010929361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2022
Initial Report FDA Received Date05/07/2025
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight92 KG